MAUDE Adverse Event Report: BRAINSWAY LTD. DEEP TMS SYSTEM; TRANSCRANIAL MAGNETIC STIMULATION (TMS)

BRAINSWAY LTD. DEEP TMS SYSTEM; TRANSCRANIAL MAGNETIC STIMULATION (TMS)
Model Number 104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Known ae of tms.
 
Event or Problem Description
Patient experienced a tonic-clonic seizure during treatment session #3, with labored breating and oral secretions.Seizure was resolved within 2 minutes.Initially, patient was lethargic confused and not oriented, although the patient's sensorium cleared and patient became more alert and conversant within a few minutes.Patient was sent to the er.Ct and blood work were normal.No seizure history or family seizure history and no sleep deprivation.This was probably a tms-provoked seizure.

Brand Name
DEEP TMS SYSTEM
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATION (TMS)
Manufacturer (Section D)
BRAINSWAY LTD.
16 hartom str.
har hotzvim
jerusalem, 97775 16
IS  9777516
Manufacturer (Section G)
BRAINSWAY LTD.
16 hartom str.
har hotzvim
jerusalem, 97775 16
IS   9777516
Manufacturer Contact
neta sherman
16 hartom str.
har hotzvim
jerusalem, 97775-16
IM   9777516
MDR Report Key21771664
Report Number3010300912-2025-18376
Device Sequence Number15503824
Product Code OBP
UDI-Device Identifier07290110538026
UDI-Public(01)07290110538026(11)230131
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K173540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104
Device Catalogue NumberSYS-104-001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale